Inhomogeneous cylindrically-symmetric models in string cosmology


Kilinc C. , Yavuz I.

ASTROPHYSICS AND SPACE SCIENCE, vol.238, no.2, pp.239-245, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 238 Issue: 2
  • Publication Date: 1996
  • Doi Number: 10.1007/bf00641691
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Page Numbers: pp.239-245

Abstract

In this paper, the Einstein field equations have been solved for inhomogeneous cylindrically symmetric space times with string source. Certain physical and geometrical properties of the models have been examined.